American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[2] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information   
View Article: PDF

[4] A. Giannopoulos, M. Hartzoulaki and G. Paouris. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002) 2403-2412. MR 1897466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Sangwine-Yager. A generalization of outer parallel sets of a convex set . Proc. Amer. Math. Soc. 123 (1995) 1559-1564. MR 1233984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jonathan E. Spingarn. An inequality for sections and projections of a convex set . Proc. Amer. Math. Soc. 118 (1993) 1219-1224. MR 1184087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mostafa Ghandehari. Polar duals of convex bodies . Proc. Amer. Math. Soc. 113 (1991) 799-808. MR 1057954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1